BibTeX record journals/jucs/Honkala95

download as .bib file

@article{DBLP:journals/jucs/Honkala95,
  author    = {Juha Honkala},
  title     = {A Decision Method for the Unambiguity of Sets Defined by Number Systems},
  journal   = {J. {UCS}},
  volume    = {1},
  number    = {9},
  pages     = {652--657},
  year      = {1995},
  url       = {https://doi.org/10.3217/jucs-001-09-0652},
  doi       = {10.3217/jucs-001-09-0652},
  timestamp = {Wed, 17 May 2017 14:25:45 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/jucs/Honkala95},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier